Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 81, NWS Miami, FL

June 16, 2009Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 16, 2009, 7:16 PM EDT for Hendry County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2009, 7:16 PM EDT (23:16 UTC)
Expired
Jun 16, 2009, 7:49 PM EDT
In force
33 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Hendry County, FL

The radar

The Miami radar (KAMX), 130 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1921 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1921 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
746 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 162316
SVRMFL
FLC051-170015-
/O.NEW.KMFL.SV.W.0081.090616T2316Z-090617T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
716 PM EDT TUE JUN 16 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HENDRY COUNTY IN SOUTH FLORIDA.

* UNTIL 815 PM EDT

* AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES NORTHEAST OF DEVILS
  GARDEN...AND MOVING SOUTHEAST AT 5 MPH.

* THE STORM WILL AFFECT...
  DEVILS GARDEN...
  AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2661 8095 2654 8111 2668 8115 2673 8106
TIME...MOT...LOC 2315Z 332DEG 4KT 2666 8108

$$

60
1 follow-up statement
946 
WWUS52 KMFL 162349
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
749 PM EDT TUE JUN 16 2009

FLC051-162358-
/O.CAN.KMFL.SV.W.0081.000000T0000Z-090617T0015Z/
HENDRY FL-
749 PM EDT TUE JUN 16 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HENDRY COUNTY IS
CANCELLED...

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2661 8095 2654 8111 2668 8115 2673 8106
TIME...MOT...LOC 2348Z 332DEG 4KT 2663 8106

$$

60

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:15 PM EDT, 5 hours 1 minute earlier.

Area forecast discussion, Jun 16, 2:15 PM EDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
215 PM EDT TUE JUN 16 2009

.DISCUSSION...A LARGE UPPER LEVEL RIDGE WILL REMAIN IN PLACE
ACROSS THE SOUTHERN STATES AND GULF OF MEX. THIS WILL TEND TO
RESULT IN SUBSIDENCE WHICH WILL IN TURN TEND TO LIMIT THE
DEVELOPMENT OF SHOWERS/TSTMS AT LEAST COVERAGE WISE. SUBSIDENCE
AND PLENTY OF SUNSHINE WILL ALSO RESULT IN HIGH AFTERNOON
TEMPS...ESPECIALLY OVER INTERIOR SECTIONS WITH HEAT INDICES
REACHING 105 + EACH AFTERNOON. HOWEVER...A LOW LEVEL RIDGE OVER THE
ATLANTIC WILL RESULT IN A LIGHT FLOW ACROSS MAINLAND SOUTH FLORIDA
THROUGH THE ENTIRE FORECAST PERIOD. THIS WILL ALLOW SEA BREEZES TO
DEVELOP ON BOTH COASTS AND THIS, COMBINED WITH DIURNAL HEATING AND
ANY AVAILABLE MOISTURE MAY BE ENOUGH TO RESULT IN LOW SCATTERED
COVERAGE...ESPECIALLY INLAND AREAS DURING THE AFTERNOON.

THERE ARE SOME INDICATIONS THAT THE UPPER RIDGE MAY WEAKEN BY
EARLY NEXT WEEK ALLOWING AN UPPER TROUGH TO DIG SOUTH ACROSS
EASTERN SEA BOARD ALLOWING SLIGHTLY UNSTABLE CONDITIONS ACROSS THE
LOCAL AREA.

&&

.MARINE...LIGHT TO FRESH FLOW SHOULD CONTINUE OVER ALL THE COASTAL
WATERS WITH SEAS AT 2 FEET OR LESS THROUGH THE ENTIRE FORECAST PERIOD.

&&

.FIRE WEATHER...NO CONCERNS AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  90  75  90 / 30 30 10 30
FORT LAUDERDALE  76  89  77  88 / 30 20 20 20
MIAMI            78  91  78  90 / 20 30 20 30
NAPLES           74  90  75  90 / 20 40 10 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM/MARINE/FIRE...47/RGH
SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Jun 16, 10:01 AM EDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1001 AM EDT TUE JUN 16 2009

FLZ063-066>075-168-172>174-170100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1001 AM EDT TUE JUN 16 2009

...SCATTERED AFTERNOON AND EVENING STORMS ALL AREAS EXCEPT WEST COAST...
...A FEW STORMS COULD BE FAIRLY STRONG THIS AFTERNOON INTO THIS EVENING...
...HEAT INDICES 100 TO 105 INTERIOR AND WESTERN EAST COAST AREAS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN THIS
AFTERNOON AND EARLY EVENING MAINLY OVER ALL AREAS EXCEPT THE WEST
COAST WHERE THEY WILL BE ISOLATED. FREQUENT LIGHTNING STRIKES,
LOCALLY HEAVY RAINFALL, SMALL HAIL, AND GUSTY WINDS WILL BE
POSSIBLE WITH THE STRONGEST THUNDERSTORM ACTIVITY. IF YOU SEE
LIGHTNING OR HEAR THUNDER, MOVE INSIDE UNTIL THE STORMS HAVE
PASSED BY.

WIND: THE STRONGEST STORMS WILL PRODUCE WINDS BETWEEN 40 AND 55
MPH ESPECIALLY OVER THE EASTERN INTERIOR AND WESTERN EAST COAST
METRO AREAS OF SOUTH FLORIDA THIS AFTERNOON INTO THIS EVENING.

HAIL: HAIL UP TO DIME SIZE IN DIAMETER WILL BE POSSIBLE WITH THE
STRONGEST THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING, MOST
LIKELY ACROSS INTERIOR EASTWARD THROUGH THE EASTERN SECTIONS OF
MAINLAND SOUTH FLORIDA.

FLOODING: URBAN FLOODING MAY BECOME A PROBLEM WITH SLOW MOVING
THUNDERSTORMS OVER THE INTERIOR TO THE EASTERN SECTIONS OF SOUTH
FLORIDA THIS AFTERNOON INTO THIS EVENING. IF YOU SEE FLOODING,
TURN AROUND, DO NOT DROWN.

.TEMPERATURES: TEMPERATURES WILL GET UP INTO THE MID TO UPPER 90S
OVER THE INTERIOR AND WESTERN EAST COAST METRO AREAS OF SOUTH
FLORIDA THIS AFTERNOON. THIS WILL MAKE THE HEAT INDEX READINGS BE IN
THE 100 TO 105 DEGREES RANGE THIS AFTERNOON OVER THE INTERIOR AND
WESTERN EAST COAST METRO AREAS. PEOPLE NEED TO LIMIT OUTSIDE
ACTIVITY OVER THESE AREAS T

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL CONTINUE DAILY THROUGH THE WEEK. LIGHTNING
STRIKES, LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE THE
PRIMARY THREATS WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE MIAMI FORECAST OFFICE.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, Jun 16, 4:54 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
454 PM EDT TUE JUN 16 2009

FLZ067-068-071-072-168-172-162145-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
454 PM EDT TUE JUN 16 2009

...STRONG THUNDERSTORM MOVING FROM SOUTHEAST PALM BEACH INTO
NORTHEAST BROWARD COUNTY...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BOCA RATON...MOVING SOUTHWEST AT 5 MPH.

THIS STORM WILL AFFECT...

BOCA WEST...
DEERFIELD BEACH...
MISSION BAY...
SANDALFOOT COVE...

AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING STRIKES...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2618 8015 2630 8034 2645 8019 2638 8006
TIME...MOT...LOC 2053Z 043DEG 4KT 2637 8015

70/DD
Special weather statement, Jun 16, 5:02 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
502 PM EDT TUE JUN 16 2009

FLZ063-162145-
GLADES FL-
502 PM EDT TUE JUN 16 2009

...STRONG THUNDERSTORMS AFFECTING GLADES COUNTY...

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUCKHEAD RIDGE...MOVING SOUTHWEST AT 5 TO
10 MPH. ADDITIONAL STRONG THUNDERSTORMS WERE LOCATED WEST OF
HIGHWAYS 27 AND 29...WITH THIS ACTIVITY ALSO MOVING SOUTHWESTWARD AT
5 TO 10 MPH.

THIS STORM WILL AFFECT...

BUCKHEAD RIDGE...
MUSE...

AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING STRIKES...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2721 8094 2716 8087 2714 8087 2707 8094
      2707 8093 2703 8097 2705 8097 2698 8108
      2694 8106 2693 8110 2691 8110 2682 8120
      2677 8156 2702 8156 2704 8152 2703 8129
      2713 8126 2713 8119 2716 8118 2722 8100
TIME...MOT...LOC 2100Z 035DEG 8KT 2715 8090

70/DD
Special weather statement, Jun 16, 5:54 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
554 PM EDT TUE JUN 16 2009

FLZ071>074-162230-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-
554 PM EDT TUE JUN 16 2009

...STRONG THUNDERSTORMS AFFECTING SOUTHERN BROWARD AND NORTHERN
MIAMI-DADE COUNTY...

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS ACROSS SOUTHERN BROWARD AND NORTHERN
MIAMI-DADE COUNTIES. THE STRONGEST STORM WAS LOCATED NEAR THE
INTERSECTION OF HIGHWAY 27 AND PINES BLVD. ALL ACTIVITY WAS DRIFTING
SLOWLY WESTWARD AT 5 MPH.

THIS STORM WILL AFFECT...

MIRAMAR...
PEMBROKE PINES...
WESTON...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2595 8046 2613 8045 2609 8026 2594 8027
TIME...MOT...LOC 2151Z 104DEG 5KT 2605 8043

70/DD
Special weather statement, Jun 16, 6:12 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
612 PM EDT TUE JUN 16 2009

FLZ066-162300-
HENDRY FL-
612 PM EDT TUE JUN 16 2009

...STRONG THUNDERSTORMS AFFECTING HENDRY COUNTY...

AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF HENDRY CORRECTIONAL I/A/P...
MOVING WEST AT 5 MPH.

THIS STORM WILL AFFECT...

  RURAL CENTRAL HENDRY COUNTY

AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING STRIKES...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2631 8126 2651 8126 2650 8101 2631 8101
TIME...MOT...LOC 2211Z 094DEG 4KT 2642 8114

70/DD
Special weather statement, Jun 16, 6:36 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
636 PM EDT TUE JUN 16 2009

FLZ071-072-162315-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
636 PM EDT TUE JUN 16 2009

...STRONG THUNDERSTORM AFFECTING RURAL BROWARD COUNTY...

AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED 11 MILES NORTH OF THE INTERSECTION OF
I-75 AND HIGHWAY 27. THIS STORM WAS DRIFTING EASTWARD AT 5 MPH.

THIS STORM WILL AFFECT...

  RURAL NORTHERN BROWARD COUNTY

AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING STRIKES...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2612 8029 2621 8058 2633 8057 2634 8024
TIME...MOT...LOC 2235Z 282DEG 3KT 2631 8046

70/DD
Special weather statement, Jun 16, 6:58 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
658 PM EDT TUE JUN 16 2009

FLZ063-066-162345-
HENDRY FL-GLADES FL-
658 PM EDT TUE JUN 16 2009

...STRONG THUNDERSTORMS CONTINUE TO AFFECT GLADES AND HENDRY
COUNTIES...

AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERAL CLUSTERS OF STRONG THUNDERSTORMS AFFECTING GLADES AND HENDRY
COUNTIES. THE STRONGEST THUNDERSTORM CELL WAS LOCATED ABOUT 9 MILES
SOUTHEAST OF DEVILS GARDEN. ALL ACTIVITY WAS DRIFTING VERY SLOWLY
SOUTHEASTWARD AT 5 MPH.

THESE STORMS WILL AFFECT...

LAKE HICPOCHEE...
MOORE HAVEN...
LAKEPORT...

AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING STRIKES...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2721 8114 2695 8106 2692 8108 2693 8110
      2689 8111 2688 8109 2685 8108 2682 8102
      2636 8088 2633 8088 2626 8119 2702 8140
      2704 8137 2704 8128 2712 8127 2713 8118
      2719 8117
TIME...MOT...LOC 2256Z 252DEG 9KT 2651 8104

70/DD

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:47 PM EDTSpecial Marine WarningMFL58 min
Jun 16, 2:28 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Jun 16, 3:17 PM EDTSpecial Weather StatementMFLMiami-Dade43 min
Jun 16, 4:07 PM EDTSpecial Weather StatementMFLMiami-Dade38 min
Jun 16, 4:22 PM EDTSpecial Marine WarningMFL53 min
Jun 16, 4:27 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Jun 16, 4:54 PM EDTSpecial Weather StatementMFLBroward51 min
Jun 16, 5:02 PM EDTSpecial Weather StatementMFLGlades43 min
Jun 16, 5:26 PM EDTSevere Thunderstorm WarningMFLGlades46 min
Jun 16, 5:54 PM EDTSpecial Weather StatementMFLBroward36 min
Jun 16, 6:12 PM EDTSpecial Weather StatementMFLHendry48 min
Jun 16, 6:36 PM EDTSpecial Weather StatementMFLBroward39 min
Jun 16, 6:58 PM EDTSpecial Weather StatementMFLGlades, Hendry47 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.